Back to top

    Ibuprofen Paracetamol and Caffeine Capsules

    Ibuprofen Paracetamol and Caffeine Capsules

    Product Details:

    • Physical Form Capsules
    • Recommended For For Pain Relievers
    • Dosage 100-500 MG
    • Suitable For Aged Person, Adults
    • Storage Instructions Store In Cold and Dry Place
    • Supply Ability : 10000 Box Per Day
    50.00 - 150.00 INR/Box
    X

    Price And Quantity

    • 10000 Box
    • 50.00 - 150.00 INR/Box

    Product Specifications

    • For Pain Relievers
    • Store In Cold and Dry Place
    • Aged Person, Adults
    • Capsules
    • 100-500 MG

    Trade Information

    • Cheque, Cash in Advance (CID), Cash Advance (CA)
    • 10000 Box Per Day
    • 60 Days
    • Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia

    Product Description

    We have been striving to maintain high quality standards in the market by offering Ibuprofen Paracetamol and Caffeine Capsules. These capsules have antipyretic and analgesic properties. To comply with set safety norms, we use finest quality compounds to process these capsules. These capsules are used to treat rheumatoid arthritis, osteoarthritis and cervical spondylosis. We offer these Ibuprofen Paracetamol and Caffeine Capsules at market leading prices.

    Features:

    • Accurate composition
    • No side effects
    • Extended shelf life

    Further Details:

    We are into offering our clients hygienically processed range of Ibuprofen Paracetamol and Caffeine Capsules. Our Ibuprofen Paracetamol and Caffeine Capsules are highly appreciated among the clients for their effective results and long life. These are available able in market at affordable prices.

    Features:

    1. Fine quality

    2. Safe to use

    3. Cost effective


    Product Specifications:

    1. Brand Name: Ibuprac Capsules

    2. Generic Name: Ibuprofen 200 mg + Paracetamol 325 mg + Caffeine 40 mg Capsules.

    3. Indication: NSAIDS


    MEDICO REMEDIES LTD

    * Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.

    Other Products in 'Antipyretic & Analgesic Drugs' category



    "We are dealing only in foreign countries like Sri Lanka, Vietnam, Nigeria, Ghana, Senegal, Kenya, Mozambique, Myanmar, Iraq, Dominican Republic, Honduras, Cuba, Panama, Peru, Hong Kong, Turkmenistan and Armenia. "
    MEDICO REMEDIES LTD
    WHO GMP / ISO 9001:2008 Certified Company
    8 & 9, Devan & Sons, Udyog Nagar, Palghar, Mumbai - 400069, Maharashtra, India
    Phone :+918037301832
    Fax :91-22-26281059
    Mr. Harshit Mehta (Director)
    Mobile :918037301832

    Send Inquiry